# SDR AALA202202235635

- Difficulty date: February 6, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737*
- Aircraft serial: 30916
- Aircraft time: 35,660 hours, 14,599 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF FLOOR BEAM AT STA 986 BETWEEN RBL 28 AND RBL 29, MEASURING L=0.112 IN, W=0.112 IN. ACCOMPLISHED PERMANENT REINFORCING REPAIR WITH NESTED ANGLES AND STRAP IAW SRM 51-40-02 AND EA333925.
